2019
Том 71
№ 11

All Issues

Galmak A. M.

Articles: 2
Article (Ukrainian)

On the Schur theorem for n-ary groups

Galmak A. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 6. - pp. 730–741

We prove n-ary analogs of the well-known Schur theorem on the finiteness of a commutator subgroup of a group whose center is of finite index.

Article (Ukrainian)

Sylow Structure of Idempotent $n$-Ary Groups

Galmak A. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 11. - pp. 1488-1494

We study idempotent n-ary groups. We describe the Sylow structure of finite idempotent n-ary groups.